# SDR 07FDEA02683

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813106
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTICULATING SEAT TRACK AT Y1456 BETWEEN FR 38.2 AND FR 40 IS CRACKED ON UPPER FLANGE FWD EDGE REMOVED AND REPLACED ARTICULATING SEAT TRACK PER A310-200 SRM 51-40-44,  51-40-21, ALODINED AND PRIMED PER A310-200 SRM 51-21-10.
